# SDR 2017FA0000293

- Difficulty date: July 19, 2017
- Submitted: July 20, 2017
- Operation: General aviation
- Aircraft: N1920T
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000241
- Aircraft time: 6,278 hours, 7,633 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Detached
- Location: Escape Slide
- Component: Slide, Bfgoodrich
- Component part number: 4A40114
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MINI-EVACUATION DEMONSTRATION FOR PART 125 CERTIFICATION THE LEFT AFT PASSENGER DOOR EMERGENCY SLIDE FAILED TO DEPLOY AND INFLATE. DURING INSPECTION OF THE FAILED SLIDE, THE SLIDE RELEASE PARACHUTE PIN STEEL CABLE WAS FOUND PULLED OUT OF THE CRIMP FOR THE PIN. THE SLIDE WAS RECENTLY REPAIRED.  THE SLIDE WAS REMOVED FROM SERVICE AND WILL BE RETURNED TO AN AUTHORIZED SERVICE CENTER FOR REPAIR.
